MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO,4 FR, SINGLE LUMEN FULL TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO,4 FR, SINGLE LUMEN FULL TRAY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A lot history review (lhr) of recv2915 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported picc was placed by picc rn at bedside, chest x-ray obtained, x-ray dictated tip of catheter in innominant vein.Patient brought to interventional radiology for right sided picc placement due to nerve pain at insertion site and malposition of picc.This report address the malposition of the picc.

Brand Name
POWERPICC SOLO,4 FR, SINGLE LUMEN FULL TRAY
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8297635
Report Number3006260740-2019-00152
Device Sequence Number2141348
Product Code LJS
UDI-Device Identifier00801741028595
UDI-Public(01)00801741028595
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9194108
Device Lot NumberRECV2915
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2019
Initial Report FDA Received Date02/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1